# SDR HEEA0014874

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Boost Pump
- Part number: 164A1681
- Condition: Pressure Loss
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP HAS INTERMITTENT PRESSURE LOSS.
